# SDR DLM90070287

- Difficulty date: April 2, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 33,479 hours, 17,735 cycles
- Engine: Iae V2528D5
- Engine time: 27,510 hours, 14,656 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: V2528D5
- Part serial: 020042
- Condition: Fod
- Location: Nr 1
- Part time: 27,510 hours, 14,656 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AT FL310, LEFT ENGINE SHUT DOWN IN FLT HEARD BANG AND FELT SHUTTER N1 RAPIDLY DECREASED, EGT INCREASED TO 730 OIL PRESS WENT TO -0-.  C/W BORESCOPE INSP FOUND FOD BEYOND M/M LIMITS.  DAMAGE STA AT 3RD STG HPC. STG 2.5 LPC BLADES ARE CLEAN ENG CHANGE REQUIRED.  REPLACED LT ENG AS PER TRANS 2T102.
